# SDR UPS00232787

- Difficulty date: May 21, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKS FOUND AT BOTH RIBS I/B TRACK TO NR 7 SLAT CONN.  REPAIR CARRIED OUT IAW SRM 57-50-03, FIGURE 9.
